# SDR CA980317090

- Difficulty date: February 9, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Engine: Garrtt TFE33112UHR
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Coupling
- Part number: 8941191
- Condition: Loose
- Location: Accessory Drive
- Component: Accessory Drive, Garrtt, TPE33110UA51
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSTALLING THE COUPLING ASSEMBLY INTO THE GEAR CASE OF ENGINE P-54214, IT WAS NOTICED THAT THE NTS TRIP PRESSURE COULD NOT BE SET UP. FURTHER INVESTIGATION REVEALED THAT THE INTERNAL SPLINE THAT COUPLES THE QUILL SHAFT TO THE COUPLING ASSY WAS TURNING INSIDE, THUS THE NTS PRESSURE COULD NOT BE SET UP. THE COUPLIG ASSY WAS PART OF NEW PART WITH 0 HOURS AND 0 CYCLES.
